| Catalog Number |
24932 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
04/28/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Customer reports fracture of implant.Date of implant (b)(6) 2018; date of loss: (b)(6) 2026.Customer reports patient has atrial fibrillation.
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.